MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 40MM +5.0; HIP CERAMIC FEMORAL HEAD

DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 40MM +5.0; HIP CERAMIC FEMORAL HEAD
Catalog Number 136540720
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this patient's right hip was revised due to dislocation.Patient's primary reclaim monobloc stem had rotated within femur, so it was replace by a longer reclaim monobloc stem.Patient's primary femoral head and acetabular liner were also replaced by dual mobility components to further stabilize the patient's hip.Two weeks prior to this surgery, the patient underwent a surgical procedure to convert failed (cut out) trochanteric nail to a total hip using depuy synthes components.The trochanteric nail had been used a few weeks prior to repair a trochanteric femoral fracture the patient had sustained.All three surgical procedures were performed by the doctor at the hospital.Doi: (b)(6) 2026.Dor: (b)(6) 2026.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DLT TS CER HD 12/14 40MM +5.0
Common Device Name
HIP CERAMIC FEMORAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24225359
Report Number1818910-2026-02042
Device Sequence Number9366469
Product Code LZO
UDI-Device Identifier10603295033707
UDI-Public(01)10603295033707(17)291231(10)4687458
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136540720
Device Lot Number4687458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 40IDX56OD.; RECLAIM MON REV STD STEM 17 HO.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale